default-icon
Injection problem
Two years back i had got an injection on my hip and that medicine got stucked and formed as a hard lump so what can i do to reduce that it is even painfull.I had got that injection TWO years back!
172 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. B Rajashekar
General Physician 22 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hello consult a general surgeon and decide bye
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.